Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

White spot on the leg called Bolli, doubled after using medicines. What is this ?

Hi, My Niece is 13 year old and she had a white spot on her leg , which we showed it to the doctor in a town and they are calling it as Bolli , i am not sure what doo we say in English after using medicines it doubled up now there are two spots I really appreciate if any one of you suggest, what is this, How it causes and is there a cure for it and what are the precautions that we should take and how to prevent it. Thank you in Advance.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Bolli is Telugu word for a skin condition vitiligo or leukoderma. It is an auto immune disease and curable to large extent.
As your niece is having two lesions only, chances of her having re pigmentation in these lesions are high. I would like to dispel your doubt that it has increased due to medicines. Right now as there are two lesions only, topical treatment is enough to treat it. Kindly continue with the medicines prescribed at least for two to three months to see good results.
Hope that answers your query. Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor